| Catalog Number |
382933 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd iag bc pro global wing needle was slow/difficult to retract.The following information was provided by the initial reporter, translated from french to english: disfunctional retraction of the catheter needle : need to press 2 times for retraction > risk of aes can you confirm whether samples are available for the survey? yes, 1 unit used (during or after use) important: if used, please confirm whether the samples are contaminated with blood or cytotoxic drugs.With blood.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 382933 and lot number 4229662.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No additional information.